Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Computational Methods in Applied Mathematics

Editor-in-Chief: Carstensen, Carsten

Managing Editor: Matus, Piotr

4 Issues per year

IMPACT FACTOR 2016: 1.097

CiteScore 2016: 1.09

SCImago Journal Rank (SJR) 2016: 0.872
Source Normalized Impact per Paper (SNIP) 2016: 0.887

Mathematical Citation Quotient (MCQ) 2016: 0.75

See all formats and pricing
More options …
Volume 4, Issue 2


Jacobi-Bernstein Basis Transformation

Abedallah Rababah
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan.
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar


In this paper we derive the matrix of transformation of the Jacobi polynomial basis form into the Bernstein polynomial basis of the same degree n and vice versa. This enables us to combine the superior least-squares performance of the Jacobi polynomials with the geometrical insight of the Bernstein form. Application to the inversion of the Bézier curves is given.

Keywords: Bernstein polynomials; Jacobi polynomials; least-squares approximation; orthogonal polynomials; basis transformation; inversion of Bézier curves; computer aided geometric design

About the article

Received: 2004-01-25

Revised: 2004-03-24

Accepted: 2004-07-21

Published in Print:

Citation Information: Computational Methods in Applied Mathematics Comput. Methods Appl. Math., Volume 4, Issue 2, Pages 206–214, ISSN (Online) 1609-9389, ISSN (Print) 1609-4840, DOI: https://doi.org/10.2478/cmam-2004-0012.

Export Citation

© Institute of Mathematics, NAS of Belarus. This article is distributed under the terms of the Creative Commons Attribution Non-Commercial License, which permits unrestricted non-commercial use, distribution, and reproduction in any medium, provided the original work is properly cited. BY-NC-ND 4.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Mohammad A. AlQudah and Maalee N. AlMheidat
International Journal of Mathematics, 2016, Volume 27, Number 11, Page 1650086
A.H. Bhrawy, E.H. Doha, M.A. Saker, and D. Baleanu
Journal of Computational and Applied Mathematics, 2016, Volume 302, Page 369
Rida T. Farouki
Computer Aided Geometric Design, 2012, Volume 29, Number 6, Page 379
Abedallah Rababah
Mathematics and Computers in Simulation, 2008, Volume 78, Number 1, Page 107
John P. Boyd
Applied Mathematics and Computation, 2008, Volume 198, Number 2, Page 925
Abedallah Rababah and Mohammad Al-Natour
Applied Mathematics and Computation, 2008, Volume 199, Number 2, Page 456
Abedallah Rababah and Mohammad Al-Natour
Applied Mathematics and Computation, 2007, Volume 186, Number 2, Page 1581
Loredana Coluccio, Alfredo Eisinberg, and Giuseppe Fedele
Journal of Computational and Applied Mathematics, 2008, Volume 222, Number 2, Page 690
Abedallah Rababah, Byung-Gook Lee, and Jaechil Yoo
Numerical Functional Analysis and Optimization, 2007, Volume 28, Number 9-10, Page 1179
Samer Riachy, Mamadou Mboup, and Jean-Pierre Richard
Journal of Computational and Applied Mathematics, 2011, Volume 236, Number 6, Page 1069
A. H. Bhrawy and A. S. Alofi
Mathematical Problems in Engineering, 2014, Volume 2014, Page 1
Paweł Woźny
Applied Mathematics and Computation, 2013, Volume 222, Page 53

Comments (0)

Please log in or register to comment.
Log in